U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

Can zantac (ranitidine) cause migraine headaches? is that a normal side effect?

1 doctor answer1 doctor weighed in
Dr. Paul Grin
Pain Management 36 years experience
Migraine Triggers: A variety of factors can trigger a migraine attack in certain individuals who may have a genetic or neurochemical predisposition to migraine. The triggers such as weather-related changes, high humidity, high altitude, sensory input such as glaring or flashing lights, sunlight, loud noises, and exposure to odors, head trauma, stress, food and medication (e.g. zantac). See OFP specialist for exam.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.